# SDR HEEA955629

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N724MB
- Make and model: Bolkms BO105S
- Aircraft serial: S756
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: DK040
- Condition: Defective
- Location: Oil Press
- Part time: 45 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE OIL PRESSURE NEEDLE INDICATES FULL SCALE. REPLACED WITH SERVICEABLE TRANSMITTER.
